Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 54 (12) (2022)
Translation Hypersurfaces in Euclidean 4-Spaces
by Ipek AKKILINC and Salim YUCE
Classes of Ordinary Differential Equations of Length Biased Exponential Distribution and their Solutions
by Abdul Wahab, Muhammad Zafar Iqbal, Muhammad Zeshan Ali and Attia Hameed
On the Structural Properties and Some Topological Indices of Young-Fibonacci Graphs
by Iqra Zaman and FM Bhatti
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved